This Is Unreal. Insanely High "Free T" on a very low Dose.

Thread starter #1
So i have low SHBG 14.5 nmol/l. I am on EOD protocol 17.5 mg Test E. I was doing pretty good but after 8 weeks of running this protocol the lab reports telling that i have insanely high levels of Free T 55 pg/ml(8 -28). The Total Test value is also very high 979 ng/dl.
The E2 being at 54 pg/ml.
The hematocrit is fine 47.5. The hb is 16.5. Red blood count is slightly elevated just a minor 0.2 higher than the maximum.

Off late i am having an awareness of my heart beat. I can hear and feel it. In real the pulse is normal 70 to 75 bpm. The BP is slightly elevated, not much. But i am having a feeling of heart palpitation. Specially at night when i go to bed i have this annoying feeling of my heart pulsating in a very bad throbbing manner. Its really driving me crazy. I am worried because after 3 protocols failure this EOD protocol has started to work for me specially in terms of libido and strength.

Now i am thinking to reduce my dosage to 10 mg EOD instead of 17.5. Assuming its due to high Free T and may be high E2. I really dont know the culprit behind my palpitations.

I need your opinions and suggestions to control my this weird heart pulse issue but i dont want to make any unwanted changes in the protocol that would affect my hard earned positives from TRT.

Your knowledge and experience is really needed in my case. Please suggest me what to do?
 
#2
You can definitely drop the dose with levels like that. You have low shbg levels and might be able to get by just fine on even half that dose. I feel terrible with levels that high. You should address this with your physician before doing it on your own, just to keep he or she in the loop. I’ve found after several years and lots of failed attempts with TRT, that I do much better in the 600-700ng range overall. I’m currently only doing 68mg per week.
 
Thread starter #3
@sh1973
First of all Thank you very much for your responce. I was really confused.
I am planning to swtich to 10 mg EOD instead of 17.5

Do you also have low SHBG? How many times you inject per week? Are you on EOD protocol?
 
#4
@sh1973
First of all Thank you very much for your responce. I was really confused.
I am planning to swtich to 10 mg EOD instead of 17.5

Do you also have low SHBG? How many times you inject per week? Are you on EOD protocol?
I have really high shbg in the 60-70 range and dose once weekly but still do much better at a lower dose in all aspects. I feel best with free t in the 12-15 range and I think you said yours was 55. You have to consider the average male even in his prime only produces 4-7mg per day. You might only need 3-4mg per day to feel well. With that said you have to take into consideration the Ester weight when calculating your dose. Only 70-72% is actual testosterone so you might feel just fine only injecting 6-8mg per day. As I said before you should keep your doctor in the loop while doing this.
 
Thread starter #5
Yes i will keep my doctor in loop for sure.
So you are suggesting for daily injections. I will definitely think over it.
But for now do you think reducing 17.5 to 10 mg EOD is a good idea? If that doesnt work, daily injection would be the best option. What do you say?
 
#6
I don’t think there’s any need in going anything beyond every other day but that’s just my opinion. That’s a lot of injections over a lifetime and I personally think you will get burned out doing so.
 
#7
So i have low SHBG 14.5 nmol/l. I am on EOD protocol 17.5 mg Test E. I was doing pretty good but after 8 weeks of running this protocol the lab reports telling that i have insanely high levels of Free T 55 pg/ml(8 -28). The Total Test value is also very high 979 ng/dl.
The E2 being at 54 pg/ml.
The hematocrit is fine 47.5. The hb is 16.5. Red blood count is slightly elevated just a minor 0.2 higher than the maximum.

Off late i am having an awareness of my heart beat. I can hear and feel it. In real the pulse is normal 70 to 75 bpm. The BP is slightly elevated, not much. But i am having a feeling of heart palpitation. Specially at night when i go to bed i have this annoying feeling of my heart pulsating in a very bad throbbing manner. Its really driving me crazy. I am worried because after 3 protocols failure this EOD protocol has started to work for me specially in terms of libido and strength.

Now i am thinking to reduce my dosage to 10 mg EOD instead of 17.5. Assuming its due to high Free T and may be high E2. I really dont know the culprit behind my palpitations.

I need your opinions and suggestions to control my this weird heart pulse issue but i dont want to make any unwanted changes in the protocol that would affect my hard earned positives from TRT.

Your knowledge and experience is really needed in my case. Please suggest me what to do?
Your particulars are going to make more sense with posts in an existing thread than making a new one especially when you're talking over yourself from other threads you have ongoing.

https://www.excelmale.com/search.php?searchid=2224385
 
Top